# SDR SIMA20190327001

- Difficulty date: March 27, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 36,280 hours, 30,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIFFICULTY OPENING MAIN CABIN DOOR. C/A-LUBED MAIN DOOR FRAME ROLLERS IAW MM 53-21-02.
